# SDR ASAA2012070892525

- Difficulty date: July 8, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- Aircraft time: 46,271 hours, 25,574 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518420
- Condition: Dented
- Location: Bs 332-333
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP DENT AND GOUGE JUST AFT OF R1 DOOR AT S13R APPROXIMATELY SIX INCHES AFT OF DOOR CUTOUT AFT EDGE.    CONDITION IS OUT OF LIMITS IAW SRM 53-00-01, AD-1.   BLENDED OUT GOUGE IAW SRM 53-00-01.   PERFORMED HFEC OF BLENDED AREA IAW MANUAL PART 6 51-00-00, FIG 23.  NO CRACKS NOTED.  ACCOMPLISHED EXTERNAL REPAIR IAW EA 400-53, EA-08354, REV NEW.
